# SDR 08FDEA00234

- Difficulty date: January 23, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083272
- Condition: Corroded
- Location: Bs 950d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER TEE CAP CORRODED, BS 950D, LBL 10-13.   REMOVED CORROSION. FOUND OUT OF LIMITS IAW PF SRM 53-10-1 FIG 4C.  REPAIRED  DAMAGED FLOORBEAM IAW SRM 53-10-8 PG 18 FIG 3 UPPER CHORD REPAIR. THIS IS CLASSIFIED AS A MAJOR REPAIR.
